# SDR SWAA2014100732729

- Difficulty date: July 7, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 77,606 hours, 65,989 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 6573786
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STABILIZER OTBD AFT SPAR LUG, FWD & AFT BUSHING FITTING CORRODED.  REPAIRED FITTING IAW EA.
